Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 31, 2014, 1:49 PM EDT for Screven County, Georgia; Allendale County, South Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 1:49 PM EDT (17:49 UTC)
- Expired
- May 31, 2014, 2:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 63 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019
WUUS52 KCHS 311749
SVRCHS
GAC251-SCC005-311830-
/O.NEW.KCHS.SV.W.0025.140531T1749Z-140531T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
149 PM EDT SAT MAY 31 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 230 PM EDT
* AT 149 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...NEAR
MARTIN...MOVING SOUTH AT 5 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
MILLETT...MARTIN...APPLETON...BURTONS FERRY LANDING...MILLHAVEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3304 8156 3307 8160 3308 8160 3308 8162
3310 8162 3316 8154 3316 8153 3311 8136
3311 8134 3287 8129 3287 8151 3294 8171
TIME...MOT...LOC 1749Z 008DEG 4KT 3307 8147
$$1 follow-up statement
338
WWUS52 KCHS 311814
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT SAT MAY 31 2014
GAC251-SCC005-311830-
/O.CON.KCHS.SV.W.0025.000000T0000Z-140531T1830Z/
SCREVEN GA-ALLENDALE SC-
214 PM EDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR PORTIONS OF SCREVEN AND ALLENDALE COUNTIES...
AT 214 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR MILBURY...MOVING SOUTH AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MARTIN...
MILLHAVEN AND BURTONS FERRY LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3304 8156 3307 8152 3309 8145 3307 8138
3302 8135 3297 8131 3287 8129 3287 8151
3294 8171
TIME...MOT...LOC 1814Z 352DEG 14KT 3297 8141
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:33 PM EDT, 16 minutes earlier.
Area forecast discussion, May 31, 1:33 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 133 PM EDT SAT MAY 31 2014 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTH TODAY AND WILL PASS THROUGH THE AREA TONIGHT. DRY HIGH PRESSURE WILL BUILD FROM THE NORTH SUNDAY INTO EARLY NEXT WEEK...THEN WILL SHIFT OFF TO THE SOUTHEAST THROUGH LATE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THE REST OF THE AFTERNOON...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY IN LOW-LYING AND POOR DRAINAGE AREAS. ALSO A SMALL RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL...GENERALLY SOUTH OF CHARLESTON WHERE THE HIGHER INSTABILITY WILL OCCUR. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... TONIGHT...SHOWER/TSTM ACTIVITY WILL GRADUALLY WANE IN COVERAGE...BUT THE RISK FOR MEASURABLE RAINFALL WILL LINGER THROUGH MUCH OF THE NIGHT AS THE BACKDOOR COLD FRONT SINKS SOUTH THROUGH THE LOCAL FORECAST AREA. ATTM IT APPEARS THE FRONT WILL LIKELY REACH THE I-16 CORRIDOR JUST BEFORE SUNRISE SUNDAY AND THE RISK FOR SHOWERS/TSTMS WILL PERSIST ALONG/AHEAD OF THE FRONT. 20/40 PERCENT POPS...HIGHEST INTERIOR SOUTHEAST GEORGIA...WILL BE TAPERED TO 10/30 PERCENT BY SUNRISE SUNDAY...HIGHEST OVER TATTNALL-LONG-MCINTOSH COUNTIES. LOWS WILL RANGE FROM THE MID 60S NORTH TO AROUND 70 ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA. SUNDAY...THE AXIS OF UPPER RIDGING WILL SINK TOWARD THE EAST COAST...AS THE UPPER LOW ACROSS THE GULF OF MEXICO STEADILY DIMINISHES. AT THE SURFACE...STRONG HIGH PRESSURE WILL DESCEND INTO THE MID ATLANTIC STATES AND STRETCH DOWN TOWARD THE SOUTHEAST REGION...PUSHING THE REMNANTS OF THE BACKDOOR FRONT FARTHER SOUTH OF THE FORECAST AREA. THE AXIS OF DEEP MOISTURE WILL FOLLOW THE FRONT OUT OF THE REGION...ALLOWING ANY LINGERING SHOWER/THUNDERSTORM ACTIVITY TO DECREASE IN COVERAGE FROM NORTH TO SOUTH. THE BEST RAIN POTENTIAL WILL BE DURING THE MORNING HOURS GENERALLY SOUTH OF THE SAVANNAH RIVER...BEFORE RAIN CHANCES DECREASE BELOW 15 PERCENT ACROSS THE ENTIRE FORECAST AREA BY MID AFTERNOON. THE STRONG UPPER RIDGE AND DRIER AIR MASS ENTERING THE REGION WILL THEN SUPPORT RAIN-FREE CONDITIONS FOR THE REMAINDER OF THE DAY AND INTO THE NIGHTTIME HOURS. COOLER ONSHORE FLOW DEVELOPING IN THE WAKE OF THE DEPARTING DESCENDING FRONT WILL ALLOW FOR NOTABLY COOLER CONDITIONS...EVEN AS SKY COVER STEADILY SCATTERS. HIGHS WILL BE SEVERAL DEGREES BELOW SEASONAL NORMALS AND ONLY PEAK IN THE LOW TO MID 80S AWAY FROM THE LOCALLY COOLER COASTLINE. OVERNIGHT LOWS WILL BE CONSIDERABLY COOLER THAN NORMAL...AS MOSTLY CLEAR SKIES AND LIGHT WINDS ALLOW TEMPERATURES TO FALL INTO THE UPPER 50S NORTHWEST ZONES TO THE LOWER 60S ELSEWHERE. MONDAY AND TUESDAY...THE CENTER OF THE SURFACE HIGH WILL CONTINUE TO DESCEND OFF THE CAROLINA COASTLINE AND SHIFT SOUTHEAST INTO THE NEARBY ATLANTIC WATERS EARLY IN THE WEEK. A PERSISTENT UPPER RIDGE EXTENDING FROM THE GULF OF MEXICO TOWARD THE EAST COAST WILL PROVIDE SUFFICIENT SUBSIDENCE WITHIN A DRY AND CAPPED ATMOSPHERE TO SUPPRESS CONVECTIVE DEVELOPMENT BOTH DAYS. HAVE THUS KEPT RAIN CHANCES BELOW 15 PERCENT FOR MONDAY AND TUESDAY. EASTERLY SURFACE FLOW FOR THE MAJORITY OF THE DAYTIME HOURS ON MONDAY WILL ONCE AGAIN SUPPORT BELOW NORMAL TEMPERATURES IN THE MID 80S AWAY FROM THE LOCALLY COOLER COAST. A WARMING TREND WILL THEN BEGIN LATE TUESDAY INTO WEDNESDAY AS LOW LEVEL FLOW VEERS MORE SOUTHERLY. HIGH TEMPERATURES ON TUESDAY WILL REBOUND BACK TOWARD SEASONAL NORMALS IN THE UPPER 80S INLAND. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... THE CENTER OF SURFACE HIGH PRESSURE WILL GRADUALLY RETREAT FARTHER EAST INTO THE ATLANTIC BY MID TO LATE WEEK. UPPER RIDGING WILL WEAKEN SLIGHTLY...WHILE AN INLAND SURFACE TROUGH SETS UP ONCE THE FORECAST AREA BECOMES LOCATED ON THE WESTERN PERIPHERY OF THE ATLANTIC SURFACE HIGH. DESPITE THIS TRANSITION IN THE PATTERN...MEDIUM RANGE MODELS ARE STILL RATHER CONSERVATIVE REGARDING CONVECTIVE COVERAGE WEDNESDAY INTO THE WEEKEND. CONSIDERING THE LACK OF ANY NOTABLE FORCING MECHANISMS OUTSIDE OF THE SEABREEZE...AS WELL AS EVIDENCE OF NEGATIVE VORTICITY ADVECTION LINGERING WITHIN THE UPPER RIDGE...WILL CAP RAIN POTENTIAL TO 20 PERCENT OR LESS WITH ANY DIURNAL SHOWERS/THUNDERSTORMS ALONG AND INLAND OF THE SEABREEZE. SOUTHERLY FLOW DEVELOPING BY THE MID WEEK PERIOD WILL SUPPORT A WARMING TREND...WITH HIGH TEMPERATURES RANGING FROM THE UPPER 80S TO LOWER 90S EACH AFTERNOON THROUGH THE EXTENDED PERIOD...A FEW DEGREES ABOVE SEASONAL NORMALS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... BASED ON EARLY AFTERNOON RADAR TRENDS...HAVE INITIALIZED THE 18Z TAFS AT KCHS WITH AN IFR TEMPO GROUP AS THUNDERSTORMS PRODUCING HEAVY RAINFALL NEAR THE TERMINAL. EXPECT CONVECTION TO CONTINUE TO FLOURISH AND SPREAD SOUTHWARD TOWARD KSAV THROUGH THE AFTERNOON. THUS...HAVE INCLUDED A 19Z MVFR TEMPO AT KSAV...AND ONCE RADAR TRENDS ARE ESTABLISH ACROSS THE SAVANNAH AREA...MAY NEED TO INCLUDE STRICTER FLIGHT RESTRICTIONS THERE AS WELL. OVERNIGHT...LINGERING MOISTURE COULD RESULT IN LOW STRATUS...BUT WINDS SHOULD REMAIN ELEVATED ENOUGH TO INHIBIT FOG FORMATION. AFTER DAYBREAK SUNDAY...20 KNOT WINDS WILL MIX DOWN TO THE SURFACE...RESULTING IN GUSTY CONDITIONS THROUGH THE AFTERNOON. EXTENDED AVIATION OUTLOOK...BREEZY CONDITIONS ARE LIKELY SUNDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL. && .MARINE... TODAY...LIGHT WINDS THIS MORNING WILL GIVE WAY TO AN EASTERLY FLOW THIS AFTERNOON AS THE SEA BREEZE CIRCULATION TAKES HOLD AND THE BACKDOOR COLD FRONT DRAWS CLOSER. SOME ENHANCEMENT TO THE WINDS WILL OCCUR LATE FROM THE CHARLESTON HARBOR AND POINTS NORTH AS THE FRONT DIPS SOUTH PRIOR TO SUNSET. WINDS WILL AVERAGE 5-10 KT FOR MUCH OF THE DAY...THEN INCREASE TO 10-15 KT OVER PARTS OF THE CHARLESTON COUNTY NEARSHORE WATERS LATE AS THE FRONT MOVES THROUGH. SEAS WILL AVERAGE 1-2 FT...THEN BUILD 2-3 FT FROM EDISTO BEACH NORTH LATE. TONIGHT...WINDS WILL INCREASE AS THE BACKDOOR COLD FRONT DROPS SOUTH THROUGH THE WATERS AND WEAK COLD AIR ADVECTION INITIATES. ATTM IT APPEARS WINDS WILL MAX OUT AT 15-20 KT WITH SEAS BUILDING TO 3-5 FT...WHICH IS JUST BELOW SMALL CRAFT ADVISORY THRESHOLDS. THE BETTER CHANCES OF REACHING SMALL CRAFT ADVISORY CRITERIA WILL LIKELY HOLD OFF UNTIL AFTER SUNRISE SUNDAY. SUNDAY...THE BACKDOOR COLD FRONT WILL BE PUSHED SOUTH OF THE FORECAST AREA BY SURFACE HIGH PRESSURE BUILDING FROM THE NORTH. THE PRESSURE GRADIENT WILL BECOME ENHANCED ALONG THE LEADING EDGE OF THE SURFACE HIGH...AND WHEN COMBINED WITH MODEST COLD ADVECTION IN THE WAKE OF THE DESCENDING FRONT...EXPECT A DECENT SURGE IN EAST/NORTHEAST WINDS ACROSS THE WATERS. SEAS WILL BUILD IN RESPONSE...LIKELY PEAKING AT AROUND 6 FT IN THE OUTER GEORGIA WATERS WHERE FETCH WILL BE MAXIMIZED. SMALL CRAFT ADVISORY WINDS AND SEAS COULD BE REACHED...MAINLY ACROSS THESE OFFSHORE ZONES. WILL CONTINUE TO MONITOR MODEL TRENDS...HOLDING OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL THERE IS BETTER CONFIDENCE IN TIMING AND DURATION. MONDAY THROUGH WEDNESDAY...HIGH PRESSURE WILL STEADILY DESCEND ALONG THE MID ATLANTIC AND SOUTHEAST COASTLINE...BECOMING ALIGNED GENERALLY EAST-WEST ACROSS THE LOCAL WATERS. ANY BRIEF INCREASE IN WINDS AND SEAS TO ADVISORY LEVELS WILL HAVE ENDED BY SUNDAY NIGHT...AND EXPECT CONDITIONS TO REMAIN BELOW ADVISORY THROUGH MID WEEK. RIP CURRENTS...A DECENT ONSHORE FLOW WILL PREVAIL IN CONJUNCTION WITH STRONG HIGH PRESSURE BUILDING DOWN THE EAST COAST EARLY NEXT WEEK. THIS PATTERN COULD LEAD TO AN ENHANCED RISK OF RIP CURRENTS...PROVIDED THERE IS ANY NOTABLE SWELL COMPONENT. HOWEVER...GIVEN UNCERTAINTY IN ANY SWELL ACTION...PREFER NOT TO ADD MENTION TO THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...RJB SHORT TERM... LONG TERM... AVIATION...JHP MARINE...
Hazardous weather outlook, May 31, 3:21 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 321 AM EDT SAT MAY 31 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-010730- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 321 AM EDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AGAIN TODAY. THE SLOW MOVEMENT OF THESE THUNDERSTORMS COULD PRODUCE A QUICK 2 TO 4 INCHES OF RAIN DURING A VERY SHORT TIME WHICH WILL INCREASE THE RISK FOR FLOODING... ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE ALERT FOR CHANGING WEATHER CONDITIONS INTO THIS EVENING AND BE PREPARED TO ACT SHOULD FLOODING BE OBSERVED FOR IF A WARNING OR ADVISORY IS ISSUED FOR YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST HAZARDOUS WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-010730- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 321 AM EDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 31, 1:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
143 PM EDT SAT MAY 31 2014
GAZ088-SCZ040-311815-
ALLENDALE-SCREVEN-
143 PM EDT SAT MAY 31 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES THROUGH 215 PM EDT...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MARTIN...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AVERILL...MILLETT...MARTIN...BALDOCK...APPLETON...SEIGLING...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 8156 3306 8158 3307 8160 3308 8160
3308 8162 3310 8162 3316 8154 3316 8153
3311 8136 3311 8132 3300 8121 3284 8152
3300 8162
TIME...MOT...LOC 1743Z 328DEG 4KT 3309 8147The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:47 PM EDT | Special Weather Statement | CHS | Effingham | 28 min |
| May 31, 3:36 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham | 24 min |
| May 31, 4:24 PM EDT | Special Weather Statement | CHS | Bryan | 66 min |
| May 31, 4:53 PM EDT | Areal Flood Advisory | CHS | Bryan, Bulloch, Evans, Liberty | 82 min |
| May 31, 5:29 PM EDT | Special Weather Statement | CHS | Tattnall | 61 min |
| May 31, 7:34 AM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| May 31, 12:59 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 2 hr |
| May 31, 1:43 PM EDT | Special Weather Statement | CHS | Allendale | 32 min |
| May 31, 2:26 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 2 hr |
| May 31, 3:13 PM EDT | Small Craft Advisory | CHS | 53 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.